Creams or other treatment for skin lesions or spots

Hi, I get skin lesions over my body during a behcets period. normally about two or three on my back,front, arms and legs. they are like acne but with a red ring around them and are more tender to the touch. once they've gone they leave a small but visible scar. Does anyone else suffer the same and, if so, have you found any creams that can reduce their growth, duration or resulting scarring ?

I also get headaches and numerous mouth ulcers,

thanks,

3 Replies

oldestnewest
  • Hi,

    I've had Behcets for just over 15 years, and have in more recent years had occasional pustuals/lesions which on occasions I have had antibiotics to clear. In the last 6 months the frequency and severity has increased and I have also developed blisters on the backs of my hands which have also left scars. I've not come up with any solutions to these as yet unfortunately.

    I also have had constant migraine type headaches, not relieved with the usual over the counter medications. After discussion with BD specialist, I started on Topiramate and Maxlt Melts for break through pain relif. This combination tends to work for me most times, so I suggest talking it over with your specialist for a solution.

    The mouth ulcers I find controlled mostly by Colchicine, but local remmedies can be obtained on presciption from your G.P. as outbreaks still do occur. Betnasol 500mcg - dissolve in small amount of warm water and use as a mouth wash; Hydrocortisone 2.5 mg muco-adhesive buccal tabs, placed next to the ulcer until dissolved - I found these helped with my last out break. Check the Behcets Society as they have fact sheets and other suggestions which may help.

  • Thanks for the reply. The colchicine seems to be working for the mouth ulcers in conjunction with quick use of inhaler. I'll talk with the specialist about the medicines you mention,

    thanks again

  • Have you tried combo of cod liver oil and vitamin e....50/50 of each...a few people on my other group have had success w it...was recommended by a dermatologist

You may also like...